MathSciNet Relay Station
MathSciNet bibliographic data
MR2297036 (2007m:35056) 35J60 (35J20 53C21)
Aubin, Thierry Solution complète de la $C\sp 0$ compacité de l'ensemble des solutions de l'équation de Yamabe. (French) [Complete solution of $C\sp 0$-compactness for the set of solutions of the Yamabe equation] J. Funct. Anal. 244 (2007), no. 2, 579–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement